MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CRTX SCR S/TAP 34MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CRTX SCR S/TAP 34MM; SCREW, FIXATION, BONE
Model Number 206.434
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no known reported patient involvement associated with the complained event.A device history record (dhr) review was conducted.Manufacturing location: (b)(4); release to warehouse date: 23-feb-2018.Part number: 206.434 4.0mm cortex screw self-tapping 34mm lot number: h573984 lot quantity: 239 work order traveler met all inspection acceptance criteria.Inspection sheet, final inspection met all inspection acceptance criteria.Packaging label logs lppf, lmd/lpf rev b were reviewed and found to be conforming.One log was for a quantity of 236 labels used on parts, 1 label affixed to the log and 4 labels destroyed (poor print quality) for a total of 241 labels printed.The second label log was for 3 labels used on parts, 1 label affixed to the log and zero labels destroyed for a total of 4 labels printed.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the production of this lot that would contribute to this complaint condition.A product investigation was conducted.The empty package was received at us cq and then sent to monument for a manufacturing evaluation.The following investigation summary was completed by manufacturing in (b)(6).Investigation summary: as received: package was returned for evaluation and examined.There is no screw inside package.Package was sealed, and no holes were visible in package.Package has correct lot and part number.Received empty bag was measured against the relevant drawing in which it meets specification for bag.The product review supports the complainant¿s description of the complaint condition therefore this is a confirmed compliant.A review of the manufacturing history for this part does not show any indication that an empty package existed in the lot, however the cause of the complaint condition would be determined as operator error in which the operator did not place a product in the package during the processing of this lot.This lot has been sold in its entirety therefore no inventory exists in monument to review for additional empty packages.This is a confirmed complaint, non-conformance (nc) has been initiated.According to the dhr review this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the production of this lot that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a sealed, empty cortex screw package was received.There was no patient involvement.This report is for one (1) 4.0mm cortex screw.This is report 1 of 1 for complaint (b)(4).

Brand Name
4.0MM CRTX SCR S/TAP 34MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7943277
Report Number2939274-2018-54222
Device Sequence Number10955165
Product Code HWC
UDI-Device Identifier10886982147578
UDI-Public(01)10886982147578
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number206.434
Device Catalogue Number206.434
Device Lot NumberH573984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2018
Initial Report FDA Received Date10/08/2018
Patient Sequence Number1